# SDR 2001UALA01528

- Difficulty date: July 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 46,937 hours, 5,740 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 16
- Condition: Defective
- Location: Cabin
- Part time: 46,937 hours, 5,740 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELL OF ELECTRICAL SMOKE, STRONGEST NEAR AFT GALLEY LOWER DECK.  UTILITY BUSSES DROPPED OFF, SWITCHES WERE TURNED OFF, SYSTEM  WENT TO SMOKE CLEARING MODE, SMELL WENT AWAY, UTILITY BUSSES LEFT OFF. THE RIGHT OVERHEAD RECIRCULATION FAN WAS FOUND DEFECTIVE. THE FAN WAS REPLACED AND NO FURTHER PROBLEMS WERE REPORTED.
